Hello I have problems with an itchy rectum. I don't know why? can you help please
Hello, Janko! How are you?
As listed by the NIH, that could be a symptom of hemorrhoids.
Have you ever had any blood in your stool or pain during/after a bowel movement?
Have you consulted a doctor?
Are you on any medications? Do you strain to have a bowel movement?
Hi, I used trimovate cream for this and it was amazing. It stopped my itching.
I want to know how many are suffering from withdrawal from this drug that causes itching all over the body. At the peopl...717 REPLIES
I have been taking Contrave for three weeks and have developed itching on the insides of my hands and the bottoms of my ...66 REPLIES
Only side effect I'm having is crazy itching from head to toe. On gabapentin 300mg 2xs a day for 4 months due to ner...9 REPLIES
I started taking Linzess in early August and around the end of August I broke out with a rash and had severe itching and...4 REPLIES
I was on this for 10 days, 3xs a day for an eye infection. Have been finished for almost 1 week and was just curious how...4 REPLIES
After years of taking fioricet & fiorinal, under drs. care, I have noticed that I have an itch on legs and feet afte...3 REPLIES
I on larsarton and started itching very bad all over is this a side effect. ## Hello, Candy! How are you? Sorry about th...3 REPLIES
I HAVE CHRONIC ITCHING SYMPTOMS AND MY DOCTOR HAS PRISCRIBED TECZINE 5 mg (levocetirizine) which I am having from past o...3 REPLIES
Can you take belviq in the morning and Benadryl at noon,I am allergic to grass,and I'm really itching,what should I ...2 REPLIES
I am going on 2 months of taking jadera plus weight loss pill. The first month I was fine but starting the second month ...2 REPLIES